RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 4, Pages 564–588 (Mi mz11712)  

Asymptotics of the Eigenvalues and Eigenfunctions of a Thin Square Dirichlet Lattice with a Curved Ligament

S. A. Nazarov

Saint Petersburg State University

Abstract: The spectrum of the Dirichlet problem on the planar square lattice of thin quantum waveguides has a band-gap structure with short spectral bands separated by wide spectral gaps. The curving of at least one of the ligaments of the lattice generates points of the discrete spectrum inside gaps. A complete asymptotic series for the eigenvalues and eigenfunctions are constructed and justified; those for the eigenfunctions exhibit a remarkable behavior imitating the rapid decay of the trapped modes: the terms of the series have compact supports that expand unboundedly as the number of the term increases.

Keywords: lattice of thin quantum waveguides, perturbation, essential and discrete spectra, gaps, eigenvalues, asymptotic expansion.

Funding Agency Grant Number
Russian Science Foundation 17-11-01003
This work was supported by the Russian Science Foundation under grant 17-11-01003.


DOI: https://doi.org/10.4213/mzm11712

Full text: PDF file (689 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 517
Received: 01.06.2017

Citation: S. A. Nazarov, “Asymptotics of the Eigenvalues and Eigenfunctions of a Thin Square Dirichlet Lattice with a Curved Ligament”, Mat. Zametki, 105:4 (2019), 564–588

Citation in format AMSBIB
\Bibitem{Naz19}
\by S.~A.~Nazarov
\paper Asymptotics of the Eigenvalues and Eigenfunctions of a Thin Square Dirichlet Lattice with a Curved Ligament
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 4
\pages 564--588
\mathnet{http://mi.mathnet.ru/mz11712}
\crossref{https://doi.org/10.4213/mzm11712}
\elib{http://elibrary.ru/item.asp?id=37180562}


Linking options:
  • http://mi.mathnet.ru/eng/mz11712
  • https://doi.org/10.4213/mzm11712
  • http://mi.mathnet.ru/eng/mz/v105/i4/p564

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:78
    References:12
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019